Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes loss of libido while on Coreg, Lipitor and Levitra?

Answered by
Dr.
Dr. Matthew J. Mangat

Urologist

Practicing since :1981

Answered : 1892 Questions

default
Posted on Mon, 29 Aug 2016 in Urinary and Bladder Problems
Question: I am a healthy 72 year old man - take Coreg and Lipitor - Take Levitra 20 which works great. My problem: decreased ejaculation volume. I realize some age affects this, but there must be something I can take to increase ejaculation amounts and increase sexual satisfaction.
Thank you.
doctor
Answered by Dr. Matthew J. Mangat 2 hours later
Brief Answer:
Age related changes do occur in sexual health.

Detailed Answer:
Hello Mmanning and welcome to HCM.
As an Urologist,i can understand your concern.

Yes,yo're right in saying that age has it's effects on sexual health.
As you're a hypertensive on treatment,i would advise you,to avoid daily Levitra use.
It does have side-effects,including fall of blood pressure and dizziness.
Hope you've revealed this to your doctor,who prescribed it.

There're drugs like zinc supplements,but not widely prescribed.
Holding on to ejaculation,has been used,to increase semen volume.
But no drug prescribed by andrologists,as a routine.

If you're happy with Levitra,continue with that only.
Wish you well.

Dr.Matthew J. Mangat.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Lipitor

doctor1 MD

i get slight pain in abdomen upon orgasm but no sperm comes out. what is wrong? i am 64 years old male. 5'11 220 lbs.i do take symbicort[3 puffs...

doctor1 MD

I have a rash that is not raised on the leg just above the ankle. It showed up 3 weeks ago and was very small area and light in color. Yesterday,...

doctor1 MD

Hi, I m a 60 years man in good health take LIPITOR 40 mg for cholesterol. Happily married. I have sex every day, my prostaat is a bit bigger but OK...

doctor1 MD

I have been diagnosed with Hoshimoto s disease (my elder sister has it too). I am being treated with iodine supplements and food control (I am...

doctor1 MD

I have had a chronic sore throat wit he feeling of a lump in my pharynx for about twelve weeks. No cough , no taste of blood. I have had episodes...

doctor1 MD

Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I...

doctor1 MD

I am a healthy 79 year old male 5foot 10 190 pounds.i exercise daily and do moderate farm chores.beginning within a week after beginning Lipitor...